# SDR C2XA01IA408

- Difficulty date: November 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3905, FROM LIT TO IAH, THE CREW NOTED THAT ENGINE NR 2 LOOP-B FAULTED IN FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND RELEASED THE AIRCRAFT IAW MEL.  MAINTENANCE CLEANED CANNON PLUG 408BC, PERFORMED ENGINE RUNS AND TESTED FIRE LOOP SYSTEM ON NR 2 ENGINE, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
